Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 63, Number 1

All articles in this issue are freely accessible.

Separable criteria for $G$-diagrams over commutative rings
Charles Winfred Roark.
Proc. Amer. Math. Soc. 63 (1977), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437609
Rational singularities of higher dimensional schemes
Eckart Viehweg.
Proc. Amer. Math. Soc. 63 (1977), 6-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432637
Is the lattice of torsion classes algebraic?
Jorge Martinez.
Proc. Amer. Math. Soc. 63 (1977), 9-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0552652
On subgroups of the multiplicative group of skew fields
A. Lichtman.
Proc. Amer. Math. Soc. 63 (1977), 15-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447432
The Markoff spectrum and minima of indefinite binary quadratic forms
Mary E. Gbur.
Proc. Amer. Math. Soc. 63 (1977), 17-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0434963
Functional equations for polynomials
Kelly McKennon and Bruce Dearden.
Proc. Amer. Math. Soc. 63 (1977), 23-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437566
A series and its associated continued fraction
J. L. Davison.
Proc. Amer. Math. Soc. 63 (1977), 29-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429778
On a conjecture of Graham concerning greatest common divisors
Gerald Weinstein.
Proc. Amer. Math. Soc. 63 (1977), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0434941
On the existence of ad-nilpotent elements
G. M. Benkart and I. M. Isaacs.
Proc. Amer. Math. Soc. 63 (1977), 39-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432721
Simple going down in PI rings
Phillip Lestmann.
Proc. Amer. Math. Soc. 63 (1977), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432619
Remark on measurable graph theorems
Jürgen Lehn.
Proc. Amer. Math. Soc. 63 (1977), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432850
Comparison of two types of order convergence with topological convergence in an ordered topological vector space
Roger W. May and Charles W. McArthur.
Proc. Amer. Math. Soc. 63 (1977), 49-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438078
The smoothness of the elastic-plastic free boundary of a twisted bar
Luis A. Caffarelli and Néstor M. Rivière.
Proc. Amer. Math. Soc. 63 (1977), 56-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0521411
$F$-spaces universal with respect to linear codimension
Wesley E. Terry.
Proc. Amer. Math. Soc. 63 (1977), 59-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442627
On algebras generated by invertible operators
Avraham Feintuch.
Proc. Amer. Math. Soc. 63 (1977), 66-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435929
The solution by iteration of nonlinear equations in Hilbert spaces
Şt. Măruşter.
Proc. Amer. Math. Soc. 63 (1977), 69-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0636944
On continuity of fixed points of collectively condensing maps
Martin Fan Cheng.
Proc. Amer. Math. Soc. 63 (1977), 74-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435943
Remarks concerning the supports of solutions of pseudoparabolic equations
William Rundell and Michael Stecher.
Proc. Amer. Math. Soc. 63 (1977), 77-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433037
Matrix maps of bounded sequences in a Banach space
I. J. Maddox.
Proc. Amer. Math. Soc. 63 (1977), 82-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447877
On the nonexistence of a projection from functions of $x$ to functions of $x^{n}$
P. Milman.
Proc. Amer. Math. Soc. 63 (1977), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440600
Hyperinvariant subspaces of reductive operators
Robert L. Moore.
Proc. Amer. Math. Soc. 63 (1977), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435888
A generalization of a theorem of S. N. Bernstein
J. D. Chandler.
Proc. Amer. Math. Soc. 63 (1977), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433086
Accessible points in the spectrum of a Fréchet algebra
Ronn L. Carpenter.
Proc. Amer. Math. Soc. 63 (1977), 101-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438130
On the normal spectrum of a subnormal operator
J. W. Bunce and J. A. Deddens.
Proc. Amer. Math. Soc. 63 (1977), 107-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435912
On commutants of reductive algebras
Che Kao Fong.
Proc. Amer. Math. Soc. 63 (1977), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440416
An application of a theorem of R. E. Zink
H. E. White.
Proc. Amer. Math. Soc. 63 (1977), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432852
Almost periodic operators of inner automorphism groups
F. Javier Thayer.
Proc. Amer. Math. Soc. 63 (1977), 119-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445231
The pointwise characterization of derivatives of integrals
D. N. Sarkhel.
Proc. Amer. Math. Soc. 63 (1977), 125-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437703
The derivative of the atomic function is not in $B^{2/3}$
Charles L. Belna and Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 63 (1977), 129-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0586555
Kähler metrics on fibered manifolds
Paul C. Yang.
Proc. Amer. Math. Soc. 63 (1977), 131-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436056
Curvature forms for Lorentz $2$-manifolds
John T. Burns.
Proc. Amer. Math. Soc. 63 (1977), 134-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470916
Convergent sequences of $𝜏$-smooth measures
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 63 (1977), 137-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435342
A quick proof of Harish-Chandra’s Plancherel theorem for spherical functions on a semisimple Lie group
Jonathan Rosenberg.
Proc. Amer. Math. Soc. 63 (1977), 143-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0507231
The union of two Hilbert cubes meeting in a Hilbert cube need not be a Hilbert cube
R. B. Sher.
Proc. Amer. Math. Soc. 63 (1977), 150-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0645402
Uniformities induced by cozero and Baire sets
Anthony W. Hager.
Proc. Amer. Math. Soc. 63 (1977), 153-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436082
More characterizations of $H$-closed spaces
James E. Joseph.
Proc. Amer. Math. Soc. 63 (1977), 160-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438288
On the measurability of orbits in Borel actions
Douglas E. Miller.
Proc. Amer. Math. Soc. 63 (1977), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440519
Spheres in $E^{3}$ which are homogeneous over a $0$-dimensional set
C. E. Burgess.
Proc. Amer. Math. Soc. 63 (1977), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442942
A note on pseudocompact spaces and $k_{R}$-spaces
Akio Kato.
Proc. Amer. Math. Soc. 63 (1977), 175-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433384
A graph-theoretical generalization of a Cantor theorem
Siemion Fajtlowicz.
Proc. Amer. Math. Soc. 63 (1977), 177-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432489
An extension of Carlitz’s bipartition identity
George E. Andrews.
Proc. Amer. Math. Soc. 63 (1977), 180-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437350
A simple proof of Ramanujan’s $_{1}𝜓_{1}$ sum
Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 63 (1977), 185-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0508183
Compact groups of real power need not be metrizable
Donald Hackler.
Proc. Amer. Math. Soc. 63 (1977), 187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442896
On the residual finiteness of free semigroups and composition of Boolean matrices
Ki Hang Kim, Fred W. Roush and Wolfgang Schönfeld.
Proc. Amer. Math. Soc. 63 (1977), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432786